Alexey V. Ivanov

Associate professor



Directions of research

  • theory of dynamical systems, in particular:
    • non-integrability problems for systems depending on many parameters;
    • chaotic dynamics;
    • splitting of invariant manifolds;
    • asymptotic and variational methods for constructing special classes of solutions of Hamiltonian systems.

Basic Research papers

  1. A.V. Ivanov, Study of the double mathematical pendulum — II. Investigation of exponentially small homoclinic intersections, Journal Physica A: General and Mathematical, 2001, v. 34,
    pp. 11011-11031.
  2. H.R. Dullin, A.V. Ivanov, Vanishing Twist in the Hamiltonian Hopf bifurcation, Physica D, 2005, v. 201, pp. 27-44.
  3. H.R. Dullin, A.V. Ivanov, J.D.Meiss, Normal forms for symplectic maps with singularties, Physica D, 2006, v. 213, pp. 175-190


  1. 3rd year course in methods of mathematical physics (practice);
  2. Special course for postgraduate students: «Introduction to symplectic geometry and Hamiltonian systems».

Добавить комментарий

Ваш e-mail не будет опубликован.

Можно использовать следующие HTML-теги и атрибуты: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>